# SDR CALA2017061101791

- Difficulty date: June 11, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 55,150 hours, 23,186 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Socket
- Condition: Loose
- Location: Seat 11e
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED ELECTRICAL BURNING ODOR AT ROWS 8-10. ODOR DISIPATED MINUTES LATER.  ISOLATED TO ROWS 8-10.  F/O WENT TO THE AREA OF ODOR & DID NOT DETECT ANYTHING.  ODOR SEEMED TO BE ELECTRICAL IN NATURE.  INSPECTED THE AREA FOR OBVIOUS ELECTRICAL PROBLEMS,  FOUND ONLY A ELECTRICAL SOCKET LOOSE AT 11E, SECURED THE SAME, NO OTHER DISCREPANCIES NOTED, OK TO CONTINUE.
